thetruestginger

232d

So I used to take depakote daily a few years ago, had a while where I didn't take it at all because my symptoms were pretty well managed, and then started taking it again. For those who are on Depakote and have periods, have you noticed that it has influenced the frequency of your periods at all? I used to never get periods (as a side effect of my birth control), but since going back on Depakote, I've both started getting periods again and they have been more frequent. Like every 2 or 3 weeks instead of monthly. I've also noticed if I ever accidentally miss a dose, I'll get my period like half a week later. Can anyone else relate?

Carbamazepine

Valproic Acid

View all
  • Sadako

    232d

    I've been on birth control for awhile before depakote, when they added carbamazepine I had changes my breasts grew witht nipple discharge, and I'm more moody with PMS, I went to the obgyn they said seizure medication can affect hormones like that. As if it was no big deal, for me it wouldn't be such a issue if I already didn't have a huge full bust.

  • Genn

    231d

    I can’t say yet abou this cuz I don’t take birth control and I just been a month of me actually taking depakote so I can’t say :(

  • Mady

    200d

    Yea this happened to me too on depakote. Just talk to your doctor and bring up any concerns you have.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.